PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 43 | 1 | 95-103
Tytuł artykułu

New Examples of Convolutions and Non-Commutative Central Limit Theorems

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A family of transformations on the set of all probability measures on the real line is introduced, which makes it possible to define new examples of convolutions. The associated central limit theorems are studied, and examples of the limit measures, related to the classical, free and boolean convolutions, are shown.
Słowa kluczowe
Rocznik
Tom
43
Numer
1
Strony
95-103
Opis fizyczny
Daty
wydano
1998
Twórcy
  • Institute of Mathematics, University of Wrocław, pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland
  • Institute of Mathematics, University of Wrocław, pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland
Bibliografia
  • [AkG] N. I. Akhiezer and I. M. Glazman, Theory of Linear Operators in Hilbert Space, Ungar, New York, 1963.
  • [BLS] M. Bożejko, M. Leinert and R. Speicher, Convolution and limit theorems for conditionally free random variables, Pacific J. Math. 175, No. 2 (1996), 357-388.
  • [BSp1] M. Bożejko and R. Speicher, Interpolation between bosinic and fermionic relations given by generalized Brownian motions, Math. Z. 222 (1996), 135-160.
  • [BSp2] M. Bożejko, B. Kümmerer and R. Speicher, q-Gaussian Processes: Non-commutative and Classical Aspects, Comm. Math. Phys. 185 (1997), 129-154.
  • [Ma] H. Maassen, Addition of Freely Independent Random Variables, J. Funct. Anal. 106 No. 2 (1992), 409-438.
  • [Sp] R. Speicher, Multiplicative functions on the lattice of non-crossing partitions and free convolution, Math. Ann. 298 (1994), 611-628.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv43i1p95bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.